# SDR IPXA2025092645526

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 72,784 hours, 24,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR YELLOW ENTRY DOOR LATCH PROTRUDES OUT AND WILL NOT CLOSE. DEFERRED MAIN ENTRY/SERVICE DOOR ARMING LEVER HINGED COVERS IAW MEL 52-11-2.
